Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Post menopausal. Feeling dizzy, tingling and heaviness in head. How to overcome this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hi, I'm 56 year old female. Post menopausal. I've been experiencing a weird sensation in my head off and on over the last few weeks. Seems to be occurring more frequestly. It's hard to describe. It feels like tingling but also a heaviness. Sometimes I feel dizzy with it. There's no pain but very annoying.
Posted Sat, 2 Mar 2013 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 32 minutes later

Thanks for posting this question.

I have noted all your complaints as well as past medical history. And based on your description I feel that need a clinical interview for better clarifications.

Please note that heaviness of head along with dizzy feeling can be due to various causes such as low/high hemoglobin in the blood, heart problem (you have heart murmur), brain problem and can also be due to medications. You need a detailed clinical evaluation, a review of medical history, checking of blood pressure in both lying down and standing position to note any fall in blood pressure (this can also present in the same way, you have described). This will in-turn guide us regarding the need of brain scan.

Please visit a nearby neurologist who will help you in this regard

Hope this helps.
Please get back if you have any query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor